| Model Number |
TFL-FBX200S |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the blue sheath from the tip of the fiber was torn is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the powered laser surgical instrument to the service center for a separate issue.During device analysis, the service team indicated that the blue sheath from the tip of the fiber was torn.There was no patient involvement.